# SDR AALA20111224LAX01

- Difficulty date: December 24, 2011
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 33,816 hours, 5,324 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-OGG.  CREW REPORTED RIGHT ENGINE BLEED LIGHT CAME ON DURING CRUISE.  FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  LOCKED OUT THE HIGH PRESSURE SHUT-OFF VALVE AND THE THRUST REVERSER ON THE RIGHT ENGINE.  PLACARD THE RIGHT ENGINE BLEED INOPERATIVE PER MEL.  REPLACED RIGHT ENGINE HIGH PRESSURE CONTROLLER ON 01/03/2012 AT DFW.  SYSTEM GROUND CHECK NORMAL OPERATION.
